# SDR 2004F00003

- Difficulty date: December 1, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N455TA
- Make and model: Airbus A320-233
- Aircraft serial: 874
- Engine: Iae V2527EA5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING ENGINE NR 2 TESTS AFTER THE ENGINE FIRE, IAW NORMAL PROCEDURE BOTH ENGINE FIRE EXTINGUISHING BOTTLES WERE USED AND SOME OTHER CHEMICAL EXTINGUISHERS WERE USED ON ENGINE NR 2.  THE ENGINE WAS REPLACED AND SENT TO A REPAIR STATION FOR REPAIRS.  ENGINE WAS TESTED IAW AMM 71-00-20.  ALL RESULTS WERE NORMAL. (M)
